# SDR HKGA2016F00044

- Difficulty date: December 3, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N697AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC697B
- Aircraft time: 23,803 hours, 40,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 23,803 hours, 40,915 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN AREA OF CORROSION ON THE RT LOWER WING SKIN JUST INBD OF THE ENGINE NACELLE WAS IDENTIFIED.  IT IS LOCATED ON THE AFT SKIN EDGE WERE IT IS SECURED TO THE SPAR, IN THE DRY AREA, AROUND WS 72.548 AND APPROXIMATELY 1.0" IN DIAMETER.
